MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012272-20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported separation appears to be related to operational context there is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified mid right coronary artery.A 2.5x20mm trek balloon dilatation catheter (bdc) shaft separated into two pieces during advancement into an unspecified guide catheter.Device and separated portion were simply removed as separated portion was in the unspecified guide catheter.A different bdc was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11273476
Report Number2024168-2021-00826
Device Sequence Number3786725
Product Code LOX
UDI-Device Identifier08717648138300
UDI-Public08717648138300
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1012272-20
Device Catalogue Number1012272-20
Device Lot Number00731G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight83